American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] P. K. Sanjay and S. Thangavelu. Dimension free boundedness of Riesz transforms for the Grushin operator. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Heping Liu and Yingzhan Wang. A restriction theorem for the H-type groups. Proc. Amer. Math. Soc. 139 (2011) 2713-2720. MR 2801610.
Abstract, references, and article information
View Article: PDF

[3] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Disintegration of projective measures. Proc. Amer. Math. Soc. 135 (2007) 169-179. MR 2280185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] David Grow and Kathryn E. Hare. The independence of characters on non-abelian groups. Proc. Amer. Math. Soc. 132 (2004) 3641-3651. MR 2084087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Nico Spronk and Peter Wood. Diagonal type conditions on group C$^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 609-616. MR 1800241.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Qifu Zheng. Generalized Watson transforms I: General theory. Proc. Amer. Math. Soc. 128 (2000) 2777-2787. MR 1670364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Peter F. Mah and Tianxuan Miao. Extreme points of the unit ball of the Fourier-Stieltjes algebra. Proc. Amer. Math. Soc. 128 (2000) 1097-1103. MR 1637396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Eui-Chai Jeong. Irreducible representations of the Cuntz algebra $\mathcal{O}_N$. Proc. Amer. Math. Soc. 127 (1999) 3583-3590. MR 1621953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Artur Buchholz. Norm of convolution by operator-valued functions on free groups. Proc. Amer. Math. Soc. 127 (1999) 1671-1682. MR 1476122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Annabel Deutsch and A. Guyan Robertson. Functions of conditionally negative type on Kazhdan groups . Proc. Amer. Math. Soc. 123 (1995) 919-926. MR 1224614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] T. Bisgaard. Positive definite operator sequences . Proc. Amer. Math. Soc. 121 (1994) 1185-1191. MR 1197531.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Harald Rindler. On weak containment properties . Proc. Amer. Math. Soc. 114 (1992) 561-563. MR 1057960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Gabriella Kuhn and Tim Steger. A characterization of spherical series representations of the free group . Proc. Amer. Math. Soc. 113 (1991) 1085-1096. MR 1064905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Alessandro Figà-Talamanca and Massimo A. Picardello. Restriction of spherical representations of ${\rm PGL}\sb{2}({\bf Q}\sb{p})$ to a discrete subgroup . Proc. Amer. Math. Soc. 91 (1984) 405-408. MR 744639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Bruce A. Barnes. A note on separating families of representations . Proc. Amer. Math. Soc. 87 (1983) 95-98. MR 677240.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Donald I. Cartwright, Robert B. Howlett and John R. McMullen. Extreme values for the Sidon constant . Proc. Amer. Math. Soc. 81 (1981) 531-537. MR 601723.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Giancarlo Mauceri and Massimo A. Picardello. Noncompact unimodular groups with purely atomic Plancherel measures . Proc. Amer. Math. Soc. 78 (1980) 77-84. MR 548088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Calvin C. Moore and Joe Repka. A reciprocity theorem for tensor products of group representations . Proc. Amer. Math. Soc. 64 (1977) 361-364. MR 0450455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] F. Javier Thayer. Almost periodic operators of inner automorphism groups . Proc. Amer. Math. Soc. 63 (1977) 119-124. MR 0445231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1